... for about 3 years and want off the drug. I feel tired, no zest for life and just blah. Any suggestions on getting off this drug?
24 Aug 2011
Hello Dian Cooper. I am a man, but was on lexapro. I stopped taking it exactly for the reson you mentioned, the feeling tired, run down. I tapered off of it. I was on 30mg, at one point, but for the most time, 20mg. I suggest a tapering, lexapro can give some of us pretty uncomfortable side effects. anxiety is a major one. If your pill is 10mg, cut it in two, take half at one pint, the second half later. Then, try and only take half the dose, see how it goes. If you feel the need, you do have the other half, just in case. Well, I wish you well, and hopefully you won't feel so blah and get to feeling more like your old self.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... helpful with the symtoms of menopause? I'm on Bio identicals and have found them extremely helpful with my peri menopausal symptoms. It was ...
3 answers • 17 Mar 2010
Hi, I just turned 51 and went to see a doctor for a blood test (for menopause) afew months earlier. The test says my estrogen is at 54 and my FSH is ...
3 answers • 8 Mar 2011
... am still having menustrations. I am fine. No Hot flashes! Menustration stops for two (2) months sometimes, and then starts back for two (2) days. ...
5 answers • 18 Jan 2012
... get your period? I got mine this morning. I think the OBGYN said if I am on Jentil ( which I am, one pill once a day) their may be some bleeding, ...
1 answer • 18 Aug 2012
2 answers • 23 Oct 2012